# SDR ASAA2017101022336

- Difficulty date: October 10, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 43,096 hours, 12,679 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550611
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED FLOORBEAM BS 986, LBL44.  ACFT GROUNDED.  REMOVED CORROSION IAW SRM 53-70-51, AND FOUND TO BE BEYOND ALLOWABLE LIMITS.   REPAIRED THE FLOORBEAM IAW SRM 53-70-51, REPAIR 4.
